English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/9882
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
 |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar bibText (RIS)Exportar csv (RIS)
Título

Aggregate designated verifier signatures and application to secure routing

Autor Bhaskar, Raghav; Herranz, Javier; Laguillaumie, Fabien
Palabras clave Aggregate designated verifier signatures
Message authentication code (MAC)
Ad hoc networks
Routing protocols
Security
Cryptography
Mobile networks
Fecha de publicación abr-2007
EditorInderscience Publishers
Citación International Journal of Security and Networks 2(3-4): 192-201 (2007)
ResumenA designated verifier signature convinces only the specific recipient of the message of its integrity and origin. Following the notion of aggregate signature introduced by Boneh et al. we introduce in this work the notion of aggregate designated verifier signature. After defining the protocols and the security model for such schemes, we give a general construction which is based on message authentication codes and that can be extended to an identity-based scenario. The resulting schemes are proved to be secure under the Computational Diffie–Hellman (CDH) assumption, in the random oracle model. They are much more efficient than standard aggregate signature schemes, at the price of losing some properties of standard signatures, in particular non-repudiation. Finally we explain the possible application of aggregate designated verifier signatures to the authentication of messages in routing protocols. We compare our new scheme with existing standard aggregate signature schemes and show why our solution with aggregate designated verifier signatures is more suitable for securing routing in mobile ad hoc networks.
Descripción 10 pages.
Versión del editorhttp://dx.doi.org/10.1504/IJSN.2007.013173
URI http://hdl.handle.net/10261/9882
DOI10.1504/IJSN.2007.013173
ISSN1747-8405 (Print)
1747-8413 (Online)
Aparece en las colecciones: (IIIA) Artículos
Ficheros en este ítem:
No hay ficheros asociados a este ítem.
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.